# SDR DALA2018011400236

- Difficulty date: January 14, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-211
- Aircraft serial: 7214
- Aircraft time: 3,734 hours, 2,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU 11WL FAULTED,  REPLACED THE EPSU.
